# SDR DALA2024092309297

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Corroded
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION ON BUSHING (2 E/A) ON FLAP DRIVE ARM TRACK 4 ON O/B FLAP R/ H WING. CORRECTIVE ACTION: REPAIRED PER ER/A 620350-14. (0569072)
